# SDR SWAA2020110924512

- Difficulty date: October 17, 2020
- Submitted: November 9, 2020
- Operation: Air carrier
- Aircraft: N204WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29855
- Aircraft time: 54,364 hours, 32,069 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB 120.30 AT 36 INCH OF FRONT SPAR AT LT HORIZONTAL STABILIZER.  REPAIRED INSPAR RIB 120.30 AT 36 INCH OF FRONT SPAR AT LT HORIZONTAL STABILIZER, IAW B737-700 SRM 55-10-09-2R-4 REPAIR 4.
